# SDR ASAA2022111640822

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 32,353 hours, 10,176 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Left
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILED AND REBOOTED SIX TIMES WHILE ENROUTE. DID NOT FAIL DURING LAST HOUR OF FLIGHT. GROUNDED - YES. PERFORMED FMC RESET USING B737-900 FIM 34-61 TASK 836. NO FURTHER DEFECTS NOTED.
